Numerical solution of nonlinear multipoint boundary value problems for systems of ordinary differential equations
Differencialʹnye uravneniâ, Tome 28 (1992) no. 7, pp. 1276-1279
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_7_a22,
author = {A. V. Edakov},
title = {Numerical solution of nonlinear multipoint boundary value problems for systems of ordinary differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1276--1279},
year = {1992},
volume = {28},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_7_a22/}
}
TY - JOUR AU - A. V. Edakov TI - Numerical solution of nonlinear multipoint boundary value problems for systems of ordinary differential equations JO - Differencialʹnye uravneniâ PY - 1992 SP - 1276 EP - 1279 VL - 28 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_7_a22/ LA - ru ID - DE_1992_28_7_a22 ER -
A. V. Edakov. Numerical solution of nonlinear multipoint boundary value problems for systems of ordinary differential equations. Differencialʹnye uravneniâ, Tome 28 (1992) no. 7, pp. 1276-1279. http://geodesic.mathdoc.fr/item/DE_1992_28_7_a22/